logo

SCIENCE CHINA Information Sciences, Volume 64 , Issue 5 : 152203(2021) https://doi.org/10.1007/s11432-019-2842-8

Stabilization analysis for Markov jump systems with multiplicative noise and indefinite weight costs

More info
  • ReceivedNov 14, 2019
  • AcceptedFeb 29, 2020
  • PublishedMar 15, 2021

Abstract


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61633014, U1701264), Foundation for Innovative Research Groups of National Natural Science Foundation of China (Grant No. 61821004), and Postdoctoral Science Foundation of China (Grant No. 2017M622231).


References

[1] Costa O L V, Fragoso M D, Marques R P. Discrete Time Markov Jump Linear Systems. Berlin: Springer, 2005. Google Scholar

[2] Zhang L, Boukas E K. Int J Robust NOnlinear Control, 2009, 19: 868-883 CrossRef Google Scholar

[3] Peng Shi , Boukas E K, Agarwal R K. Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay. IEEE Trans Automat Contr, 1999, 44: 2139-2144 CrossRef Google Scholar

[4] Ligang Wu , Peng Shi , Huijun Gao . State Estimation and Sliding-Mode Control of Markovian Jump Singular Systems. IEEE Trans Automat Contr, 2010, 55: 1213-1219 CrossRef Google Scholar

[5] Costa O L V, Assump??o Filho E O, Boukas E K. Constrained quadratic state feedback control of discrete-time Markovian jump linear systems. Automatica, 1999, 35: 617-626 CrossRef Google Scholar

[6] Costa O L V. Linear minimum mean square error estimation for discrete-time Markovian jump linear systems. IEEE Trans Automat Contr, 1994, 39: 1685-1689 CrossRef Google Scholar

[7] Costa O L V, do Val J B R. Full InformationH-Control for Discrete-Time Infinite Markov Jump Parameter Systems. J Math Anal Appl, 1996, 202: 578-603 CrossRef Google Scholar

[8] Chen S, Li X, Zhou X Y. Stochastic Linear Quadratic Regulators with Indefinite Control Weight Costs. SIAM J Control Optim, 1998, 36: 1685-1702 CrossRef Google Scholar

[9] Li X, Zhou X Y, Ait Rami M. J glob Optimization, 2003, 27: 149-175 CrossRef Google Scholar

[10] Ma S, Boukas E K. Guaranteed cost control of uncertain discrete-time singular Markov jump systems with indefinite quadratic cost. Int J Robust NOnlinear Control, 2011, 21: 1031-1045 CrossRef Google Scholar

[11] Costa O L V, de Paulo W L. Indefinite quadratic with linear costs optimal control of Markov jump with multiplicative noise systems. Automatica, 2007, 43: 587-597 CrossRef Google Scholar

[12] Valle Costa O L, de Paulo W L. Generalized Coupled Algebraic Riccati Equations for Discrete-time Markov Jump with Multiplicative Noise Systems. Eur J Control, 2008, 14: 391-408 CrossRef Google Scholar

[13] Zhao J, Chen Z, Liu Z. A novel matrix approach for the stability and stabilization analysis of colored Petri nets. Sci China Inf Sci, 2019, 62: 192202 CrossRef Google Scholar

[14] Rami M A, Xi Chen M A, Moore J B. Solvability and asymptotic behavior of generalized Riccati equations arising in indefinite stochastic LQ controls. IEEE Trans Automat Contr, 2001, 46: 428-440 CrossRef Google Scholar

[15] Ju P, Zhang H. Achievable delay margin using LTI control for plants with unstable complex poles. Sci China Inf Sci, 2018, 61: 092203 CrossRef Google Scholar

[16] Rami M A, Xun Yu Zhou M A. Linear matrix inequalities, Riccati equations, and indefinite stochastic linear quadratic controls. IEEE Trans Automat Contr, 2000, 45: 1131-1143 CrossRef Google Scholar

[17] Costa O L V, Fragoso M D. Stability Results for Discrete-Time Linear Systems with Markovian Jumping Parameters. J Math Anal Appl, 1993, 179: 154-178 CrossRef Google Scholar

[18] Zhang H, Xu J. Optimal control with irregular performance. Sci China Inf Sci, 2019, 62: 192203 CrossRef Google Scholar

[19] Li H, Han C, Zhang H. Optimal Control and Stabilization for Networked Systems With Input Delay and Markovian Packet Losses. IEEE Trans Syst Man Cybern Syst, 2019, : 1-13 CrossRef Google Scholar

[20] Zhang H, Li L, Xu J. Linear Quadratic Regulation and Stabilization of Discrete-Time Systems With Delay and Multiplicative Noise. IEEE Trans Automat Contr, 2015, 60: 2599-2613 CrossRef Google Scholar

[21] Zhang H, Xu J. Control for It? Stochastic Systems With Input Delay. IEEE Trans Automat Contr, 2017, 62: 350-365 CrossRef Google Scholar

[22] Zhang H, Qi Q, Fu M. Optimal Stabilization Control for Discrete-Time Mean-Field Stochastic Systems. IEEE Trans Automat Contr, 2019, 64: 1125-1136 CrossRef Google Scholar

[23] Rami M A, Chen X, Zhou X Y. J glob Optimization, 2002, 23: 245-265 CrossRef Google Scholar

[24] Albert A. Conditions for positive and nonnegative definiteness in terms of pseudo-inverse. SIAM J Control Optim, 1969, 17: 434--440. Google Scholar

[25] Li H D, Han C Y, Zhang H S. Optimal control problem for discrete-time Markov jump systems with indefinite weight costs. In: Proceedings of the 11th International Conference on Intelligent Robotics and Applications, Newcastle, 2018. 144--152. Google Scholar

[26] Zhang W, Chen B S. On stabilizability and exact observability of stochastic systems with their applications. Automatica, 2004, 40: 87-94 CrossRef Google Scholar

[27] Zhang H S, Wang H X, Li L. Adapted and casual maximum principle and analytical solution to optimal control for stochastic multiplicative-noise systems with multiple input-delays. In: Proceedings of the 51st IEEE Conference on Decision and Control, Hawaii, 2012. 2122--2127. Google Scholar